# SDR TWAA9809214

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE ON RT WING INBOARD AFT FLAP, THE UPPER SURFACE HAD REPAIR PATHC 5 FT FROM INBD END THAT DELAMINATED 7 INCH BY 3 INCH.  REPLACED 7 INCH DIAMETER REPAIR PER SRM 57-53-01 AND 51-70-10.  (M)
